# SDR HAL960131

- Difficulty date: December 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N122AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46522
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 879
- Part time: 73,433 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION ON SUPPORT CHANNEL UNDERNEATH NR 2 ROLLER TRAY AFT END IN THE LOWER GALLEY.  INSTALLED NEW SUPPORT CHANNEL UNDER NR 2 ROLLER TRAY PER SRM 51-20-00.  (M)
